MathSciNet Relay Station
MathSciNet bibliographic data
MR1094928 (92d:33007) 33C10 (26D07)
Joshi, C. M.; Bissu, S. K. Some inequalities of Bessel and modified Bessel functions. J. Austral. Math. Soc. Ser. A 50 (1991), no. 2, 333–342.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement